Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28, Issue 7, Pages 427-432
http://dx.doi.org/10.1155/S0161171201006755

Stationary points for set-valued mappings on two metric spaces

1Department of Mathematics, Liaoning Normal University, P.O. Box 200, Liaoning, Dalian 116029, China
2Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea

Received 16 February 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zeqing Liu, Qingtao Liu, and Shin Min Kang, “Stationary points for set-valued mappings on two metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 7, pp. 427-432, 2001. https://doi.org/10.1155/S0161171201006755.